Please use this identifier to cite or link to this item:
Title: Linear and nonlinear filtering in mathematical finance: a review
Authors: Date, P
Ponomareva, K
Keywords: Kalman filtering;Volatility models;Time series calibration
Issue Date: 2011
Publisher: Oxford University Press
Citation: IMA Journal of Management Mathematics, 22(3): 195-211, Jul 2011
Abstract: This paper presents a review of time series filtering and its applications in mathematical finance. A summary of results of recent empirical studies with market data are presented for yield curve modelling and stochastic volatility modelling. The paper also outlines different approaches to filtering of nonlinear time series.
Description: Copyright @ The Authors 2010
ISSN: 1471-678X
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf212.18 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.